Heavy Rain, Accomack
- When
- July 18, 9:58 PM EST
- Where
- Accomack County, 0.55 mi E of Nelsonia
- Reported by
- 911 Call Center
- Coordinates
- 37.820, -75.590
Rainfall total of 2.15 inches was reported in Nelsonia. Water was reported on Route 13 in Nelsonia.
Scattered thunderstorms in advance of a cold front produced heavy rain and minor flooding across portions of the Virginia Eastern Shore.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
Scattered thunderstorms in advance of a cold front produced heavy rain and minor flooding across portions of the Virginia Eastern Shore.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 18, 8:21 PM EST, 1 hour 37 minutes earlier.
Area Forecast Discussion National Weather Service Wakefield VA 921 PM EDT MON JUL 18 2016 .SYNOPSIS... A weakening cold front approaches the region from the northwest tonight, dropping across the area Tuesday afternoon and night. Weak high pressure rebuilds across the region...bringing increasing temperatures and drier weather for the latter half of the week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 9 pm update...initial line of tstms has moved off the md/va coast. meanwhile, additional tstms are developing from west of dorchester county swwd into the central Piedmont. Expect these storms to persist into tonight as they move sewd across areas not affected by afternoon tstms. do not expect any of this activity to be severe. However, considerable lightning and heavy rainfall can be expected. precip should diminish or move offshore in the 06z to 09z time frame. temp field has been perturbed by convection, especially over the DELMARVA, where 00z temps were at or below forecast mins. Have made necessary adjustments to both min temps and hourly temps. Think there will be enough cloud cover overnight to prevent widespread fog development, although patchy fog possible after midnight. ...afternoon discussion...As of 19z a band of showers and thunderstorms was moving east across the mountains of western Virginia and has been steadily moving towards the mid Atlantic since this morning. The coverage within the line had decreased some with the convection holding together best as the line entered northern Virginia. MLCAPE across central VA and MD was around 2000-2500 J/KG. Not much shear was evident in the wind profiles with only some limited shear over MD. Expect storms to be primarily outflow driven this afternoon with some upper support from a weak upper shortwave. This should help the line fill in as it moves into central VA. With some weak upper support expect the showers and storms to make their way all the way to the coast later this evening and early tonight. DCAPE is around 1000-1200 j/kg so some strong gusty winds are possible with the stronger storms. The better threat of severe storms is across MD, however, a few strong storms are possible across central VA this evening. most high res models suggest the precip will be over northeast NC and off the coast shortly after midnight. Any lingering showers should diminish through the overnight with the exception of a few showers hanging on along the NC coast and just off the southeast VA coast. Look for a muggy night with early morning lows in the low to mid 70s with upper 70s near the coast. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... Forecast chances for showers and storms Tuesday will be tricky. Subsidence behind the system coming through this evening and tonight should result in a period of very little shower activity during the Tuesday morning hours through late morning. That could change early Tuesday afternoon as continued northwest flow aloft and the exiting trough to the north drive a weakening frontal boundary into the area Tuesday. The front will move across the region Tuesday afternoon and evening. Models also show a sharper upper shortwave moving through mid afternoon. This should serve as the focus for another round of showers and storms Tuesday afternoon. Models are not in complete agreement, but vast majority of guidance favors a band of pre- frontal convection especially across the southern half of the area to the SE coastal plain. Bulk shear increases Tuesday into the 20-30kt range, with instability and forcing for ascent. Have maintained likely PoPs across the southern tier of the area Tuesday, with chance pops farther north. Some guidance has trended back on POPS Highs Tuesday, but will give things another run before backing off on POPS too much. slightly cooler given increased cloudiness. Highs upper 80s to lower 90s. Early morning lows Wed morning again averaging 70-75. Trough axis pushes offshore late Tuesday night and Wednesday as a strong upper level ridge builds over the nation's mid section. Expect drying on Wednesday as the best moisture pushes south of the region and surface high pressure weakens to the north. Highs Wednesday generally in the mid to upper 80's. Northwest flow becomes northerly Thursday as the upper level high centers over the central Plains. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Long term period will feature mainly dry conditions and above normal temps. For Thursday night/Friday, dry wx expected as surface high pressure slides just offshore and a broad upper- level ridge slides east into the eastern Conus. Temps max out in the lo-mid 90s. For the weekend, a thermal trough will hold in place over the Mid Atlc with weak w/nw flow aloft. Expect hi temps in the mid/upr 90s both days, and with dewpoints in the lo/mid 70s, afternoon heat indices will be near 105f (heat advsry criteria). 10-20% chances for rain Sat increase to 20-30% Sun. Continued hot into Mon (highs up to the mid 90s) with a 30% chance for rain as stronger mid- level energy approaches the region. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... Mainly VFR conditions forecast during the 00Z TAF period. A line of showers and thunderstorms will push off the lower MD/VA eastern shore around 00z. Included MVFR fog at KSBY overnight due to rain this evening. Conditions Tuesday morning should be quiet. OUTLOOK...Thunderstorms are expected late Tuesday and Tuesday night though low confidence in timing and location attm will preclude including tstms in OOZ TAF package. Southern areas may see afternoon tstms again Wednesday. Otherwise, mainly dry conditions are expected for the latter half of the week. && .MARINE... Latest sfc analysis shows hi pressure off the se coast with a trough of low pressure across the Mid Atlc. Expect s winds thru this eveng avgg ~15 kt over the Bay/Ocean with 1-2 ft waves over the Bay and 2-3 ft seas over the Ocean, possibly up to 4 ft over northern areas. A weak cold front weakens as it approaches from the nw tonight into early Tue, allowing winds to shift to the nw by late Tue. Winds will diminish to under 10 kt behind the frnt. Lack of cold air advection and weak gradient winds will keep winds sub-SCA. For Wed/Thu...winds avg aob 10 kt with weak sfc hi pressure in the vicinity. Waves remain 1-2 ft with seas 2-3 ft. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...JAO NEAR TERM...MAS/JAO/WRS SHORT TERM...JAO LONG TERM...MAS AVIATION...JDM/LSA MARINE...MAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 804 PM EDT MON JUL 18 2016 NCZ012>017-030>032-VAZ065-066-079>081-084>090-092-093-095>100- 523>525-200015- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-MECKLENBURG-LUNENBURG-BRUNSWICK-DINWIDDIE- PRINCE GEORGE-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY- JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 804 PM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA...EASTERN VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AHEAD OF A FRONTAL PASSAGE TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-VAZ048-060>062-064-067>069-075>078-082-083-509>522-200015- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-NOTTOWAY-AMELIA- POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-CHARLES CITY- NEW KENT-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER- EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX- 804 PM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY AFTERNOON AND EVENING. ONCE AGAIN, DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY HAZAARDS IN ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WRS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
938 PM EDT MON JUL 18 2016
VAZ075-076-521-190215-
WESTMORELAND-RICHMOND-WESTERN ESSEX-
938 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
RICHMOND...NORTHERN ESSEX AND WESTMORELAND COUNTIES...
AT 937 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KING GEORGE TO NEAR LORETTO. MOVEMENT WAS
EAST AT 25 MPH.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
LORETTO AROUND 940 PM EDT.
LEEDSTOWN AROUND 950 PM EDT.
COLONIAL BEACH AROUND 1000 PM EDT.
MONTROSS AROUND 1010 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SUPPLY...SINGERLY...
ROLLINS FORK...WESTMORELAND STATE PARK...HUSTLE...CHANCE...
FONESWOOD...CURRIOMAN LANDING...ERICA AND POTOMAC BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3821 7695 3818 7688 3815 7661 3811 7660
3805 7691 3807 7693 3805 7693 3801 7711
3808 7716 3812 7714 3813 7710 3815 7712
3816 7709 3815 7707 3826 7705 3828 7698
TIME...MOT...LOC 0137Z 255DEG 24KT 3827 7718 3808 7709
WRSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
941 PM EDT MON JUL 18 2016
MDZ021-190230-
DORCHESTER-
941 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DORCHESTER COUNTY...
AT 941 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHESAPEAKE BEACH TO SAINT LEONARD.
MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
TAYLORS ISLAND AROUND 1000 PM EDT.
UNIVERSITY OF MARYLAND CENTER FOR ENVIRONMENTAL STUDIES AROUND
1020 PM EDT.
CAMBRIDGE AROUND 1025 PM EDT.
SECRETARY AROUND 1030 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHURCH CREEK...
WOOLFORD...MADISON...TAYLORS ISLAND...BUCKTOWN...HUDSON...LINKWOOD AND
LLOYDS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3842 7590 3840 7628 3849 7634 3849 7627
3853 7623 3851 7621 3854 7620 3856 7622
3854 7628 3857 7631 3857 7628 3860 7626
3862 7628 3863 7624 3860 7621 3863 7617
3859 7616 3857 7603 3864 7596
TIME...MOT...LOC 0141Z 259DEG 30KT 3869 7651 3846 7650
WRSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
952 PM EDT MON JUL 18 2016
VAZ062-064-069-510-511-515-521-190230-
CAROLINE-POWHATAN-EASTERN LOUISA-WESTERN HANOVER-GOOCHLAND-WESTERN
HENRICO (INCLUDING THE CITY OF RICHMOND)-WESTERN ESSEX-
952 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LOUISA...
GOOCHLAND...EASTERN POWHATAN...WESTERN ESSEX...CAROLINE AND
WESTERN HANOVER COUNTIES...
AT 951 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF FAIRVIEW BEACH TO
FIFE. MOVEMENT WAS SOUTHEAST AT 25 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
PORT ROYAL...GUM SPRING AND FORT A.P. HILL AROUND 1010 PM EDT.
GOOCHLAND AROUND 1015 PM EDT.
OILVILLE AROUND 1025 PM EDT.
SABOT...LORETTO AND MANAKIN AROUND 1030 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CROZIER...SUPPLY...
JEFFERSON...MICHAUX...HUSTLE...WOODFORD...SPARTA...BURRUSS CORNER...
MAIDENS AND IRWIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3824 7729 3822 7729 3825 7727 3825 7724
3819 7725 3820 7722 3817 7717 3816 7709
3809 7703 3811 7700 3808 7695 3797 7713
3797 7716 3793 7718 3754 7780 3775 7816
3803 7775 3804 7775 3799 7764 3825 7735
TIME...MOT...LOC 0151Z 294DEG 24KT 3823 7734 3775 7807
WRSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1015 PM EDT MON JUL 18 2016
VAZ099-190300-
ACCOMACK-
1015 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN
ACCOMACK COUNTY...
AT 1014 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF PARKSLEY TO NEAR
ONANCOCK. MOVEMENT WAS SOUTHEAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
ACCOMACK COUNTY...INCLUDING THE FOLLOWING LOCATIONS: ACCOMAC...KELLER...
HARBORTON...QUINBY...TASLEY...PAINTER...PUNGOTEAGUE...MELFA...LOCUSTVILLE
AND MODEST TOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3768 7555 3750 7562 3762 7591 3773 7588
3785 7544
TIME...MOT...LOC 0214Z 319DEG 16KT 3778 7548 3772 7584
WRSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1025 PM EDT MON JUL 18 2016
MDZ021-190315-
DORCHESTER-
1025 PM EDT MON JUL 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DORCHESTER
COUNTY...
AT 1024 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMBRIDGE...
MOVING EAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
VIENNA AROUND 1105 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LINKWOOD...ELDORADO AND
BROOKVIEW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3861 7575 3852 7576 3849 7582 3846 7582
3846 7583 3845 7583 3844 7582 3845 7586
3848 7614 3856 7615 3857 7606 3856 7605
3857 7603 3855 7602 3858 7600
TIME...MOT...LOC 0224Z 266DEG 19KT 3852 7609
WRSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1028 PM EDT MON JUL 18 2016
VAZ062-064-069-075>077-510>513-515-517-519-521-522-190315-
WESTERN KING AND QUEEN-WESTERN CHESTERFIELD-RICHMOND-WESTERN
ESSEX-WESTMORELAND-EASTERN ESSEX-CAROLINE-WESTERN KING
WILLIAM-POWHATAN-NORTHUMBERLAND-EASTERN HANOVER-EASTERN
LOUISA-WESTERN HANOVER-GOOCHLAND-WESTERN HENRICO (INCLUDING THE CITY
OF RICHMOND)-
1028 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GOOCHLAND...
NORTHUMBERLAND...HENRICO...POWHATAN...CHESTERFIELD...KING WILLIAM...
RICHMOND...KING AND QUEEN...WESTMORELAND...CAROLINE...ESSEX AND
HANOVER COUNTIES...
AT 1027 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MONTROSS TO FORT A.P. HILL TO NEAR
TRENHOLM. MOVEMENT WAS SOUTHEAST AT 20 MPH.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
MONTROSS AND NEWLAND AROUND 1035 PM EDT.
HAGUE AROUND 1050 PM EDT.
POWHATAN AROUND 1055 PM EDT.
WARSAW AROUND 1100 PM EDT.
KINSALE AROUND 1105 PM EDT.
HAYNESVILLE AROUND 1110 PM EDT.
CALLAO...NEWTOWN AND BEULAHVILLE AROUND 1115 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SUPPLY...CROZIER...
SINGERLY...ELEVON...HUSTLE...MICHAUX...JEFFERSON...EPWORTH...GOODWINS STORE
AND LYELLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3815 7663 3792 7643 3784 7707 3739 7785
3746 7787 3745 7790 3765 7805 3816 7730
3816 7709 3814 7708 3816 7706
TIME...MOT...LOC 0227Z 329DEG 17KT 3813 7679 3810 7726 3765 7800
WRSThe national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
Rainfall total of 2.15 inches was reported in Nelsonia. Water was reported on Route 13 in Nelsonia.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2016Every state in 2016This day in weather historyWarnings in Virginia, July 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 653039.